# SDR CA110711001

- Difficulty date: June 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

(CAN) IFSD DURING REVENUE FLIGHT, ON TAKEOFF, PILOTS REPORTED AN OVERTORQUE.  PILOTS ELECTED TO SHUTDOWN THE ENGINE IN FLIGHT AND RETURN TO DEPARTURE AIRPORT.
